# SDR CA190522021

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68332101
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - L OWEE SLIDE INOP CAUTION   DURING APPROACH WING SLIDE L OWEE SLIDE INOP.  INFO: RECURRENT FAULT.  L OWEE SLIDE RISC FROM AIRCRAFT 50016  LH OWEE SLIDE INSTALLED IAW AMP J25-63-02-01AAA-720A-A (TC# 20190522021)
